# SDR ASAA0010041

- Difficulty date: March 19, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - AFTER RECON AND PRIOR TO FLIGHT 22, THE EMERGENCY EXIT LIGHTS AT PALLET 8-6 WERE FOUND TO BE INOPERATIVE.  RELEASED PER MEL 33-19B.  MAINTENANCE SUBSEQUENTLY REPAIRED WIRING AND LIGHTS OPERATED NORMAL.  (M)
